К теории абелевых групп произвольной мощности

Л.Я. Куликов

Matematiceskij sbornik (1945)

  • Volume: 58, Issue: 2, page 129-162
  • ISSN: 0368-8666

How to cite


Куликов, Л.Я.. "К теории абелевых групп произвольной мощности." Matematiceskij sbornik 58.2 (1945): 129-162. <http://eudml.org/doc/65282>.

author = {Куликов, Л.Я.},
journal = {Matematiceskij sbornik},
keywords = {group theory; abelian group theory},
language = {rus},
number = {2},
pages = {129-162},
publisher = {Tipogr. Lissnera i Sobko},
title = {К теории абелевых групп произвольной мощности},
url = {http://eudml.org/doc/65282},
volume = {58},
year = {1945},

AU - Куликов, Л.Я.
TI - К теории абелевых групп произвольной мощности
JO - Matematiceskij sbornik
PY - 1945
PB - Tipogr. Lissnera i Sobko
VL - 58
IS - 2
SP - 129
EP - 162
LA - rus
KW - group theory; abelian group theory
UR - http://eudml.org/doc/65282
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.